# SDR ABXA9600376

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 9911544505
- Condition: Corroded
- Location: Fs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A FLOOR BEAM AT FS 313 CORRODED AND BLENDED BEYOND LIMITS.  REPAIRED FLOOR BEAM IAW ABX REA D953-13766-MR.
